# SDR UPS96421188

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WLG WHEEL WELL STA 1241 FOUND CORROSION ON THE 2ND STIFFENER I/B OF THE BULKHEAD FITTING LBL 80. CORROSION REMOVED IAW SRM 51-10-01, STIFFENER OUT OF LIMIT IAW 53-10-01, REPLACED STIFFENER ACC SRM 51-30-02.
